MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ELLIPSE VR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ELLIPSE VR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number CD1411-36Q
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced tachycardia and presented remotely via merlin.Net.Review of transmission revealed that the right ventricular (rv) lead exhibited low, out of range defibrillation impedance and no high voltage output.The rv lead was explanted and replaced on (b)(6) 2025.Additionally, the implantable cardioverter defibrillator (icd) was also explanted and replaced for unspecified reason.The patient was in stable condition.
 
Additional Manufacturer Narrative
The device was returned for evaluation.The device voltage was above elective replacement indicator (eri) upon receipt.Final analysis did not find any anomalies.

Brand Name
ELLIPSE VR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23995217
Report Number2017865-2026-00491
Device Sequence Number10185146
Product Code NVZ
UDI-Device Identifier05414734507738
UDI-Public(01)05414734507738(10)A000088667(17)210831
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model NumberCD1411-36Q
Device Catalogue NumberCD1411-36Q
Device Lot NumberA000088667
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer03/23/2026
04/03/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date03/23/2026
04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale